It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by John on December 07, 2000 at 17:30:44:

In Reply to: Re: DEXEDRINE AND IMPOTENCE posted by Chuck on October 13, 2000 at 11:59:55:

: Thanks for your response. How long have you been on the drug?

Hey Chuck...I have been having the exact same problem since I have started the drug. And don't be fooled...regaurdless of what the Dr.'s say it is definetely side effect. I gave a few to some of my friends to see if that was in fact the cause, and indeed it was.

Follow Ups

All times are GMT -7. The time now is 05:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!